# SDR SWIA201332532

- Difficulty date: January 3, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 22,554 hours, 18,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOWER LONGERON FRAME AND INTERCOSTAL CRACKED AT FS 529.00 DUE TO LEFT MLG BELLCRANK PUNCTURE.  (C-CHECK)  REPAIRED LEFT MLG BAY LOWER LONGERON AND INTERCOSTAL IAW REO.
